# SDR 2005FA0000362

- Difficulty date: November 17, 2004
- Submitted: March 21, 2005
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Part time: 245 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR UP AND NOTHING HAPPENED.  LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE TECHNICIAN TROUBLESHOOT GEAR SYSTEM AND FOUND THAT THE DYNAMIC RELAY WAS INTERMITTNET.  NO RECOMMENDATION AT THIS TIME. (K)
